Leaflet: information for the user
Paracetamol pensa 1 g tablets EFG
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
1. What Paracetamol Pensa is and for what it is used
2. What you need to know before starting to take Paracetamol Pensa
3. How to take Paracetamol Pensa
4. Possible side effects
5. Storage of Paracetamol Pensa
6. Contents of the pack and additional information
Paracetamol Pensa belongs to a group of medicines called analgesics and antipyretics.
This medication is indicated for the symptomatic treatment of pain of moderate intensity from any cause, such as:postoperative pain and postpartum pain, rheumatic pain (osteoarthritis and rheumatoid arthritis), lumbago, torticollis, sciatica, neuralgias, back pain, muscle pain, menstrual pain, headache, and toothache.Feverish states and the discomfort that accompanies the common cold and flu.
Do not takeParacetamol Pensa
Warnings and precautions
Do not take more than the recommended dose.
If you have kidney, heart, or lung disease, or have anemia (a decrease in the hemoglobin level in the blood, due or not due to a decrease in red blood cells), you should consult your doctor before taking this medication.
In chronic alcoholics, you should be careful not to take more than 2 g/day of paracetamol.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you should interrupt treatment and consult your doctor.
During treatment with Paracetamol Pensa, inform your doctor immediately if:
You have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea), and vomiting.
Children and adolescents
In children and adolescents under 15 years, consult your doctor or pharmacist as there are other presentations with doses adapted to this group of patients.
Consult your doctor if you need to undergo a blood or urine test.
Other medications and Paracetamol Pensa with other medications
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are being treated with another medication. In the case of oral anticoagulants, paracetamol may be administered occasionally as the preferred analgesic.
Paracetamol Pensa intake with food and beverages
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day - beer, wine, liquor, etc.) may cause liver damage.
Pregnancy, breastfeeding, and fertility
Consult your doctor or pharmacist before using any medication.
Pregnancy
If you are pregnant or think you may be pregnant or plan to become pregnant, consult your doctor or pharmacist before using this medication.
In case of need, Paracetamol Pensa may be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Breastfeeding
Small amounts of paracetamol may appear in breast milk, so women in the lactation period are recommended to consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
No effects have been described that modify the ability to drive and operate machinery.
Follow exactly the administration instructions for this medication as indicated by your doctor. In case of doubt, consult your doctor or pharmacist again before using this medication.
Remember to take your medication.
Dosage
Use in adults and adolescents over 15 years old: the usual dose is 1 tablet (1 gof paracetamol) 3-4 times a day. Doses should be spaced at least 4 hours apart. Do not take more than 4 tablets (4 g) in 24 hours.
Use in patients with liver or kidney disease: they should consult their doctor.
Use in elderly patients: they should consult their doctor.
When a dose lower than1 gof paracetamol per dose is required, other paracetamol presentations should be used that adapt to the required dosage.
Administration Form
Paracetamol Pensa should be taken orally.
The tablets are scored, which allows the tablet to be divided into equal doses.
According to your preferences, the tablets can be taken directly or split in half, with water, milk, or fruit juice.
If you take more Paracetamol Pensa than you should
If you have taken more Paracetamol Pensa than you should, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone915 620 420.
If you have taken an overdose, go to a medical center immediately, even if you do not have symptoms, as they often do not appear until three days after taking the overdose, even in cases of severe poisoning.
The symptoms of an overdose can be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients taking barbiturates or those with chronic alcoholism may be more susceptible to a paracetamol overdose.
If you forget to takeParacetamol Pensa
Do not take a double dose to make up for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
If you have any other questions about the use of this medication, ask your doctor or pharmacist.
Like all medications, Pensa Paracetamol can produce adverse effects, although not all people may experience them.
Pensa Paracetamol can produce the following adverse effects:
- Rare (may affect up to 1 in 1,000 patients): discomfort, decreased blood pressure, and increased levels of liver enzymes.
- Very rare (may affect up to 1 in 10,000 patients): allergic reactions (such as skin reactions), decreased glucose, blood abnormalities, and abnormalities of the liver and kidneys. Very rarely, severe skin reactions have been reported.
- Unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (known as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
If you consider that any of the adverse effects you experience are severe or if you notice any adverse effect not mentioned in this leaflet, inform your doctor or pharmacist.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this leaflet. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep out of the reach and sight of children.
No special storage conditions are required.
Do not use this medicine after the expiration date shown on the packaging after CAD. The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or in the trash. Dispose of the packaging and medicines you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medicines you no longer need. By doing so, you will help protect the environment.
Composition ofParacetamol Pensa1 gtablets
Appearance of the product and contents of the packaging
Paracetamol Pensa is presented in the form of oblong tablets, white in color and scoredon one of their faces,packaged in aluminum-PVC-PVDC blisters. Each package contains 20 or 40 tablets.
Spain
Responsible for manufacturing
Towa Pharmaceutical Europe, S.L.
C/ de Sant Martí 75-97
08107 Martorelles (Barcelona)
Spain
Date of the last review of this leaflet:January 2025
The detailed information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.